# SDR SWAA020599

- Difficulty date: March 21, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 70,466 hours, 54,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT ROW NR 3.  REMOVED AND REPLACED LIGHT ASSY PER MM.
